# SDR MWEA010236

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 9911547
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR HAS MODERATE CORROSION AROUND A BN FASTENER (ON INSIDE) AFT OF THE AFT LATCH PIN.  REMOVED BN FASTENER, CLEANED CORROSION.  FOUND CRACK RADIATING FROM FASTENER HOLES.  FABRICATED AND INSTALLED REPAIR DOUBLER.
